# SDR ASAA0580013

- Difficulty date: January 23, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 591014125
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, AFT CARGO BAY DOOR CORRODED AT SEVERAL SLEEVE AND EXPANDER POINTS.  REMOVED DAMAGED SECTIONS.  INSTALLED REPAIR DOUBLERS.  (M)
